Gaviscon Peppermint Liquid 薄荷缓解液(缓解胃食管反流症状,胃灼热和消化不良) 300ml

Gaviscon Peppermint Liquid 薄荷缓解液(缓解胃食管反流症状,胃灼热和消化不良) 300ml

常规价格
£6.99
销售价格
£6.99
常规价格
售罄
单价
单价 
含税

Gaviscon Peppermint Liquid 专门配制用于治疗胃食管反流。这些症状包括反酸、胃灼热和消化不良,这些症状可能发生在饭后或怀孕期间,以及出现食管炎症状的人身上。这种口服混悬剂属于一组称为反流抑制剂的药物,可快速,持久地缓解胃灼热和胃酸消化不良。通过在胃内容物顶部形成保护层来防止胃酸从胃中返回食物管道,从而导致疼痛和不适。

为什么我有胃灼热?
胃灼热是很多人在某个时候或另一个时候处理的常见症状,它是由胃酸反流引起的。胃酸倒流是指胃酸从胃部通过食物管道或食道向上移动,刺激其脆弱的内壁并引起胃灼热等烦人的症状。如果您有胃酸倒流,您可能会遇到的其他一些症状包括:

喉咙痛
口臭
口中有异味 咳嗽
打嗝
声音嘶哑
腹胀
感觉恶心

如何缓解我的胃灼热和消化不良?
Gaviscon Peppermint Liquid含有三种作为反流抑制剂协同工作的活性成分。这些成分是海藻酸钠、碳酸氢钠和碳酸钙,它们在您的胃酸上形成一层保护层。这样可以防止多余的胃酸向上进入食物管道并引起刺激和胃灼热。

如果我怀孕了,我可以使用这个产品吗?
如果您怀孕或哺乳,您可以服用 来缓解胃灼热和胃酸倒流。但是,此时您应该在服用 Gaviscon 或任何其他药物之前咨询您的医生或药剂师,因为他们可能希望推荐另一种更适合您的药物。

如果我正在服用其他药物,我可以服用此药吗?
如果您正在服用任何其他药物,您应该在服用 Gaviscon 之前咨询您的医生或药剂师。一些药物一起使用时可能会相互作用,导致令人不快的副作用,或使您的药物效果降低。如果您正在服用以下药物,您尤其应该咨询您的医生或药剂师:

抗组胺药,用于治疗过敏和一些感冒和流感、失眠和晕车药物
抗生素,包括四环素和喹诺酮类药物,例如诺氟沙星
铁制剂
抗真菌药物,用于鹅口疮,脚气等真菌感染,如酮康唑
地高辛和β受体阻滞剂,用于心脏病
,青霉胺,常用于类风湿性关节炎
糖皮质激素,用于治疗炎症和自身免疫性疾病
抗精神病药,用于治疗精神疾病
甲状腺激素
氯喹,用于治疗疟疾
雌莫司汀,用于治疗前列腺癌
双膦酸盐,用于治疗骨质疏松症

剂量:

成人和 12 岁以上儿童:饭后和睡前 10-20 毫升。
6-12 岁儿童:饭后和睡前 5-10 毫升。

包含:

每 10ml 口服混悬剂含有 500mg 海藻酸钠 Ph Eur、267mg 碳酸氢钠 Ph Eur 和 160mg 碳酸钙 Ph Eur 作为活性成分。

警告:

不适合6岁以下。该产品不含糖和麸质。如果您怀孕或哺乳,您可以安全地服用本产品。

 

What is Gaviscon Original liquid?
Gaviscon Original liquid is a remedy for heartburn and acid reflux, helping to prevent acid reflux and stopping your symptoms at their source. If you’re struggling with heartburn and need a way to control those symptoms after you eat, Gaviscon Original can help you to feel more comfortable. Gaviscon liquid is available in aniseed and peppermint flavours, so you can choose the one you love most to ease that annoying acid reflux.



Why do I have heartburn?
Heartburn is a common symptom that lots of people deal with at one point or another, and it’s caused by acid reflux. Acid reflux is when your stomach acid moves up from your stomach through your food pipe or oesophagus, irritating its delicate lining and causing annoying symptoms like heartburn. Some of the other symptoms you may experience if you have acid reflux include:

A sore throat
Bad breath
An unpleasant taste in the mouth
A cough
Hiccoughs
A hoarse voice
Bloating
Feeling sick


How will Gaviscon Original ease my heartburn and indigestion?
Gaviscon Original contains three active ingredients which work together as reflux suppressants. These ingredients are sodium alginate, sodium bicarbonate, and calcium carbonate, and they form a protective layer on top of your stomach acid. This keeps your excess stomach acid from working upwards into your food pipe and causing irritation and heartburn.



Can I use this product if I’m pregnant?
If you’re pregnant or breastfeeding, you can take Gaviscon Original to ease heartburn and acid reflux. However, you should speak to your doctor or pharmacist before taking Gaviscon or any other medications at this time, as they may wish to recommend another remedy that will be more suitable for you.



Can I take this medicine if I’m taking other medication?
If you’re taking any other medication, you should speak to your doctor or pharmacist before taking Gaviscon. Some medications may interact when used together, causing unpleasant side effects, or making your medication less effective. You should especially speak to your doctor or pharmacist if you are taking:

Antihistamines, which are used for allergies and in some cold and flu, insomnia, and travel sickness medications
Antibiotics, including tetracyclines, and quinolones, e.g. norfloxacin
Iron preparations
Antifungal medications, which are used for fungal infections like thrush, athlete’s foot, etc, such as ketoconazole
Digoxin and beta blockers, which are used for heart conditions
Penicillamine, which commonly used for rheumatoid arthritis
Glucocorticoid, which is used for inflammatory and autoimmune disorders
Neuroleptics, which are used for mental illness
Thyroid hormones
Chloroquine, which is used for malaria
Estramustine, which is used for prostate cancer
Bisphosphonates, which are used for osteoporosis


How to take Gaviscon Original
Take 10 – 20ml (up to four 5ml spoonfuls) of Gaviscon Original after meals and before bedtime, up to four times a day. Do not take more than 80ml a day. If your symptoms don’t improve after 7 days, speak to your doctor.

Language
English
Open drop down